# SDR SWIA20230228

- Difficulty date: February 28, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 36,947 hours, 35,438 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SHORT SECTION OF SEAT TRACK AT RBL 9 BETWEEN APPROX 559.00 + 112 AND FS 574.00 CORRODED.     (C-CHECK RO 3/23/2023)    REMOVED AND REPLACED WITH NEW SEAT TRACK AT RBL 9 BETWEEN APPROX 559.00 + 112 AND FS 574.00  REF CRJ200 AMM 53-01-11-400-802. SEE CONTINUATION FOR DETAILS
